# SDR DALA2019082394943

- Difficulty date: August 19, 2019
- Submitted: August 24, 2019
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 51,647 hours, 23,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERCOSTAL LOC FR 16 RH INBOARD LOWER HOLE ON DOOR STOP FITTING #7 AT FWD GALLEY AREA (2 EA), REPLACED INTERCOSTAL LOC FR 16RH STOP FITTING N.7 AT FWD GALLEY AREA AS PER A320 SRM 51-72-11 AND DRAWING D53112300
